I am 18+ , female and weigh 50 Kgs.
I normally have a BP in ranges of 80-90/55-65 and pulse rate in 89-110.
I often feel vibrations in my brain and the nerves feel to be swollen--the pain almost doesnt allow me to comb.
I have immense pain in my bones and muscles and lately i have been feeling nauseatic too.
I am a lot under stress and my memory which was once very sharp has been declining.
I cannot stand for long and often experience blackouts in vision and spirals over my head resulting in vertigo (though i havent fainted till date)--this particularly happens when i get up from sleep (i sleep for around 12 hours due to body ache.)
This has really taken a toll on me and my career, plz help as to what is happening to me and why?
I hope you have taken all these symptoms up with a medical doctor.
I'm not sure there is much experience on this Community that can be applied to your set of symptoms. I will say that your BP is low (that is not necessarily a problem) and you HR, assumed at rest, it high. The HR is not in the tachycardia range, but it is too high in my thinking. If there are no other heart measures that are out-of-norm I'd say it sounds like your heart is not the source of your health problems.
I looked through the list of MedHelp Communities/Forums (you may want to make you own check of the list if you haven't already done so) the only one I could come up with that may be of some help is "women's health" at:
You may gain something from making your post there.
that sounds maybe perhaps like POTS, orthostatic intolerance or dysautonomia in general, which is known to show up especially in females your age. The group here is I believe called Dysautonomia. Maybe people there can find some relation to your other symptoms of scalp pain, etc. Some might be related to the stress/worry over the original medical condition.
Thanks for the reply
I recently had a blood test which suggests that the monocyte count is low at 1% whereas the normal range specified in the same is 2-6%.
I dont think the doctor i am consulting is able to fully understand my problem---he prescribed antacids.
Meanwhile I will be grateful if u could reason the low count of monocytes and how it could interfere with body function so that i could converse with my doctor in a better way
Post your question in the Dysautonomia (autonomic dysfunction) community forum.
It would be worth reading a bit about POTS, if only to rule this out. Has you heart rate only been checked whilst sitting? Try taking whilst laying down then stand and take it again and monitor it for a while. Pots patients have an heart beat increase of 30bpm or to 120bpm on standing from the laying position. Try reading a few posts in the dysautonomia forum and see if you can relate to any of them.
Also, hormonal problems can cause similar symptoms. Have you had those checked?
Another avenue to possibly look at could be Fibromyalgia - this condition causes muscular/body pain, fatigue and several other symptoms.
Please keep us informed, I hope you find some answers soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.